# SDR USAA2011042191574

- Difficulty date: March 26, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EXCESSIVE PLAY ON NR 7 RUDDER HINGE FITTING AT VERTICAL STAB STA 561, RIB 11.  REPLACED NR 7 RUDDER HINGE FITTING AT VERTICAL STAB STA 561, RIB 11 IAW A319 SRM 51-42-11.
